# SDR PNS2008F00003

- Difficulty date: May 19, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING F/A TRAINING, THE F/A ACTIVATED THE EMERGENCY LIGHTS AND NOTED THAT THE ARM LIGHT WAS NOT ILLUMINATED.  MAINT REPLACED THE BULB AND THE SYSTEM OPERATED NORMALLY.  THERE WAS NO EMERGENCY AS THIS WAS A GROUND TRAINING SESSION. (K)
